# SDR ABXA9500816

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Pylon Blkhd
- Part number: 99122438
- Condition: Cracked
- Location: Fs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT PYLON BULKHEAD CRACKED SEVERAL PLACES AT FS 1041.  REPLACED BULKHEAD WEB IAW DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND DOUGLAS DRAWING NR 9912243.
